Alert archive / Minnesota / Special Weather Statements in 2015
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Jul 13, 2015, 1:23 AM CDT for Sherburne County, Minnesota. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2015, 1:23 AM CDT (06:23 UTC)
- Expired
- Jul 13, 2015, 2:15 AM CDT
- In force
- 52 min
- Issued by
- NWS Twin Cities, MN
County Sherburne County, MN
The radar
The Minneapolis radar (KMPX), 73 km from the middle of the area, began a volume at 06:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 6.4 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3598 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 1040 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 124 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 12.7
The text
As transmitted, in the capitals the NWS used until 2016.
224
WWUS83 KMPX 130623
SPSMPX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
123 AM CDT MON JUL 13 2015
MNZ049>051-130715-
STEARNS-SHERBURNE-BENTON-
123 AM CDT MON JUL 13 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN STEARNS...WESTERN
SHERBURNE AND SOUTHEASTERN BENTON COUNTIES...
AT 123 AM CDT...A STRONG THUNDERSTORM WAS OVER COLLEGEVILLE...OR 8
MILES WEST OF ST. CLOUD...MOVING SOUTHEAST AT 35 MPH.
HEAVY RAIN AND WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
ST. CLOUD...SARTELL...SAUK RAPIDS...BIG LAKE...WAITE PARK...ST.
JOSEPH...BECKER...COLLEGEVILLE...CLEARWATER...CLEAR LAKE...ORROCK AND
SANTIAGO.
THIS INCLUDES INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 156 AND
178.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4555 9367 4531 9379 4534 9384 4534 9387
4539 9392 4538 9396 4540 9399 4539 9401
4542 9404 4541 9406 4556 9442 4568 9439
TIME...MOT...LOC 0623Z 294DEG 32KT 4558 9436
$$
JRBWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jul 13, 12:47 AM CDT, 36 minutes earlier.
Area forecast discussion, Jul 13, 12:47 AM CDT, 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1247 AM CDT MON JUL 13 2015 .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 300 PM CDT SUN JUL 12 2015 A VERY ACTIVE 6-12 HR PERIOD EXPECTED AS ENVIRONMENTAL CONDITIONS ARE BECOMING EXPLOSIVE FOR TSRA IN WC MN AS OF 3 PM. A FEW STORMS ARE ALREADY DEVELOPING BETWEEN FARGO ND AND ALEXANDRIA MN WHICH IS THE FIRST AREA OF CONCERN FOR SVR WX LATER THIS AFTN. /SPC ALREADY IN THE WORKS ON A SVR WATCH/ ALTHOUGH WE HAVE BEEN ADVERTISING THIS EVENT FOR THE PAST COUPLE OF DAYS...THERE AREA STILL A FEW SVR WX ELEMENTS THAT NEED TO WORKOUT FOR THE POTENTIAL OF A FEW SUPERCELL AND THEN TRANSITIONING INTO A BOW ECHO SEGMENT THIS EVENING. THE LATEST SHORT TERM MODELS /CAMS/ AND THEIR ASSOCIATED REFLECTIVITY FORECAST INDICATED THE AREA NEAR FARGO WILL MOVE E-SE ACROSS WC/CENTRAL MN DURING THE LATE AFTN...WHILE ANOTHER AREA DEVELOPS IN SW/SC MN WHERE DAYTIME HEATING HAS ALLOWED FOR NEARLY NO INHIBITION AND THE ADDED SFC BOUNDARY MOVING EASTWARD IN THE AREA. OTHERWISE...NO OTHER CHGS OVERNIGHT WITH THE AFOREMENTIONED BOW ECHO MOVING E/SE ACROSS OUR CWA. THERE COULD BE LINGERING SHRA/TSRA AFT MIDNIGHT...BUT THE BULK OF THE SVR WX SHOULD BE IN WISCONSIN/IOWA. FLASH FLOODING IS ANOTHER ASPECT OF SVR WX IF ANY TRAINING OF THE STORMS DEVELOP IN WC/CENTRAL MN BEFORE THE MAIN BOW ECHO SEGMENT MOVES TO THE SE. AM THINKING THAT ANY HEAVY RAINFALL AND TRAINING SHOULD BE TEMPORARY...SO NOT ANTICIPATING ISSUING A FFA TONIGHT. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 300 PM CDT SUN JUL 12 2015 ASIDE FROM A PASSING RIDGE AXIS ATOP THE REGION TUE NIGHT-WED NIGHT WHICH WILL LIKELY LEAD TO A SUPPRESSION OF CONVECTION FOR THAT 24-36 HOUR PERIOD...THE EXTENDED PORTION OF THIS FCST PKG WILL CONTINUE TO ADVERTISE 20-40 PERCENT POPS FOR SHWRS/TSTMS FOR EACH DAY. A SECONDARY TROF AXIS ROUNDING THE WRN PERIPHERY OF THE DEPARTING UPR LVL LOW OF TDA WILL AID IN KEEPING SHWRS/TSTMS IN THE AREA...MAINLY OVER ERN PORTIONS OF THE WFO MPX CWFA...FOR MON NIGHT INTO TUE MRNG. STORM STRENGTH WILL BE RATHER WEAK DUE TO THE LOSS OF DAYTIME HEATING AND THE DEPARTURE OF UPR LVL SUPPORT. PRECIP WILL SHIFT OFF TO THE E TUE MRNG AS THE UPR LVL RIDGE ARRIVES...MAKING FOR A MAINLY DRY TUE NIGHT INTO WED NIGHT PERIOD. POPS RETURN LATE WED NIGHT THRU THE REST OF THE FCST PERIOD AS THE UPR LVL FLOW FLATTENS OUT WHILE SEVERAL WEAK DISTURBANCES RIDE EWD THRU THE FLOW. IN ADDITION...A FEW MEANDERING SFC FRONTS WILL DEVELOP IN THE CENTRAL-NRN PLAINS WHICH WILL DRIFT INTO THE UPR MISS RIVER VALLEY. THE CONTINUED DEEPLY MOIST ENVIRONMENT COMBINED WITH THESE NONDESCRIPT FEATURES WILL FORCE MENTION OF SHWRS/TSTMS IN THE FCST THRU MUCH OF THE WEEK. BECAUSE NO PRONOUNCED FEATURES WILL ESTABLISH THEMSELVES AS A MAIN DRIVER OF CONVECTION...SEVERE WEATHER POTENTIAL LOOKS RATHER LOW FOR MUCH OF THE UPCOMING WEEK BEYOND MONDAY. AS FOR TEMPERATURES...A COOLING TREND WILL COMMENCE BEHIND THE STRONG FRONTAL SYSTEM IMPACTING THE AREA THRU MONDAY. HIGHS WILL DROP BACK TO THE UPR 70S TO MID 80S...SO STILL WARM BUT NOT OVERLY SO. ALSO...LOWS WILL HOLD MAINLY IN THE 60S. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT) ISSUED AT 1246 AM CDT MON JUL 13 2015 TSRA WILL CONTINUE TO SAG SOUTH AND EAST OF KMSP AND KEAU EARLY THIS MORNING. VARIABLE WINDS WILL TURN BACK TO THE SE BY 08Z. POCKETS OF SHRA/TSRA WILL BE NEAR KAXN...KSTC AND KRNH THROUGH AROUND 08Z AS WELL. THEREAFTER THE MAIN CONCERN BECOMES MVFR/IFR CEILINGS DUE TO THE VERY MOIST CONDITIONS. THE WI TERMINALS ARE AT MOST RISK DUE TO THE WIDESPREAD RAIN AND LIGHT WINDS. ANOTHER THREAT FOR SHRA/TSRA WILL OCCUR MONDAY AFTERNOON/EVENING. THERE WILL ALSO BE GUSTY NW WINDS MONDAY AFTERNOON...REACHING 20-25 KNOTS. KMSP...WORST IS OVER FOR THE AIRFIELD WITH THE WINDS ALREADY RETURNING TO A SOUTHERLY DIRECTION. MAIN CONCERN IS MVFR CEILINGS RETURNING DURING THE LATE NIGHT HOURS. CONFIDENCE WAS NOT HIGH ENOUGH TO INCLUDE THEM AT THIS TIME. ANOTHER CHANCE FOR SHRA/TSRA RETURNS MONDAY AFTERNOON...NOT AS STRONG OR WIDESPREAD AS TONIGHT/S. /OUTLOOK FOR KMSP/ TUE...VFR. SLIGHT CHC OF SHRA/TSRA. WINDS NW 5-10 KTS BCMG NE. WED...VFR. SLIGHT CHC OF SHRA/TSRA. WINDS E-SE 5 TO 10 KTS. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && SHORT TERM...JLT LONG TERM...JPC AVIATION...RAH
Hazardous weather outlook, Jul 12, 12:18 PM CDT, 13 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1218 PM CDT SUN JUL 12 2015 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 131730- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 1218 PM CDT SUN JUL 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THE HEAT THREAT. VERY WARM AND HUMID CONDITIONS ARE EXPECTED THIS AFTERNOON WITH HEAT INDEX VALUES REACHING 95 TO 105 DEGREES ACROSS PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND BETWEEN 90 AND 95 IN WESTERN WISCONSIN. PLEASE SEE THE LATEST HEAT ADVISORY FOR MORE INFORMATION. THE SEVERE WEATHER THREAT. THERE IS A MODERATE RISK FOR SEVERE WEATHER LATE THIS AFTERNOON AND THIS EVENING ACROSS THE SOUTHERN HALF OF MINNESOTA AND IN FAR WESTERN WISCONSIN. VERY LARGE HAIL...DAMAGING WINDS AND A TORNADO OR TWO ARE POSSIBLE LATER ON TODAY. PLAN AHEAD AND STAY SAFE LATER TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY OCCASIONAL THUNDERSTORM CHANCES ARE EXPECTED THROUGH NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL BE NEEDED LATER TODAY. JLT
In the hours before
Special weather statement, Jul 13, 12:29 AM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1229 AM CDT MON JUL 13 2015 MNZ042-043-049-130615- STEARNS-MORRISON-TODD- 1229 AM CDT MON JUL 13 2015 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL STEARNS...SOUTHWESTERN MORRISON AND SOUTHERN TODD COUNTIES... AT 1229 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE EXTENDING FROM NEAR SWANVILLE TO WEST UNION...AND MOVING SOUTHEAST AT 30 MPH. WIND GUSTS OF 50 TO 55 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... LITTLE FALLS...SAUK CENTRE...MELROSE...LONG PRAIRIE...ROYALTON... FREEPORT...UPSALA...SWANVILLE...GREY EAGLE...BOWLUS...FLENSBURG AND LITTLE SAUK. THIS INCLUDES INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 131 AND 141. LAT...LON 4587 9422 4562 9476 4585 9513 4605 9470 TIME...MOT...LOC 0529Z 303DEG 28KT 4600 9465 4582 9507 CLF
Special weather statement, Jul 13, 12:37 AM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1237 AM CDT MON JUL 13 2015
WIZ027-028-130600-
CHIPPEWA-EAU CLAIRE-
1237 AM CDT MON JUL 13 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN CHIPPEWA
AND SOUTHEASTERN EAU CLAIRE COUNTIES...
AT 1237 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM OTTER LAKE TO NEAR AUGUSTA TO NEAR GILMANTON...AND
MOVING EAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
STANLEY...AUGUSTA...FALL CREEK...BOYD...FAIRCHILD...FOSTER...LAKE EAU
CLAIRE COUNTY PARK...OTTER LAKE...BRACKETT AND ALLEN.
THIS INCLUDES INTERSTATE 94 IN WISCONSIN BETWEEN MILE MARKERS 75 AND
86.
THIS INCLUDES THE FOLLOWING LOCATIONS
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
WEST CENTRAL WISCONSIN.
LAT...LON 4460 9165 4461 9165 4463 9164 4484 9105
4512 9099 4512 9093 4460 9092
TIME...MOT...LOC 0537Z 279DEG 40KT 4505 9096 4468 9120 4451 9174
JRBLocal storm report, Jul 13, 12:38 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1238 AM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1048 PM TSTM WND DMG 3 SW HOWARD LAKE 45.02N 94.10W
07/12/2015 WRIGHT MN TRAINED SPOTTER
3 TREES DOWN. CROP DAMAGE CORN BLOWN DOWN CR 30SW.
&&
CARLYONSpecial weather statement, Jul 13, 12:41 AM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1241 AM CDT MON JUL 13 2015
MNZ069-070-077-078-WIZ024-026-130645-
RICE-DAKOTA-SCOTT-GOODHUE-PEPIN-PIERCE-
1241 AM CDT MON JUL 13 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN DAKOTA...EAST
CENTRAL SCOTT...GOODHUE...NORTHEASTERN RICE...SOUTHEASTERN PIERCE AND
PEPIN COUNTIES...
AT 1241 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR ALTOONA TO NEAR WACOUTA TO NEAR ELKO NEW
MARKET...AND MOVING SOUTHEAST AT 35 MPH.
HEAVY RAIN AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
NORTHFIELD...RED WING...LAKEVILLE...SAVAGE...PRIOR LAKE...
FARMINGTON...CANNON FALLS...PINE ISLAND...ZUMBROTA...DURAND...KENYON
AND GOODHUE.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 76 AND 86.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
SOUTHEASTERN MINNESOTA AND WEST CENTRAL WISCONSIN.
LAT...LON 4459 9167 4459 9202 4441 9209 4445 9224
4445 9243 4437 9243 4436 9255 4420 9256
4419 9298 4474 9346 4461 9272 4469 9196
4468 9173 4463 9165
TIME...MOT...LOC 0541Z 311DEG 32KT 4473 9150 4449 9243 4460 9330
JRBLocal storm report, Jul 13, 1:15 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
115 AM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM TSTM WND DMG RICE LAKE 45.50N 91.74W
07/12/2015 BARRON WI TRAINED SPOTTER
A COUPLE LARGE 2 FOOT TREES WERE BLOWN DOWN
&&
CLFSpecial weather statement, Jul 13, 1:23 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
123 AM CDT MON JUL 13 2015
MNZ049>051-130715-
STEARNS-SHERBURNE-BENTON-
123 AM CDT MON JUL 13 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN STEARNS...WESTERN
SHERBURNE AND SOUTHEASTERN BENTON COUNTIES...
AT 123 AM CDT...A STRONG THUNDERSTORM WAS OVER COLLEGEVILLE...OR 8
MILES WEST OF ST. CLOUD...MOVING SOUTHEAST AT 35 MPH.
HEAVY RAIN AND WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
ST. CLOUD...SARTELL...SAUK RAPIDS...BIG LAKE...WAITE PARK...ST.
JOSEPH...BECKER...COLLEGEVILLE...CLEARWATER...CLEAR LAKE...ORROCK AND
SANTIAGO.
THIS INCLUDES INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 156 AND
178.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4555 9367 4531 9379 4534 9384 4534 9387
4539 9392 4538 9396 4540 9399 4539 9401
4542 9404 4541 9406 4556 9442 4568 9439
TIME...MOT...LOC 0623Z 294DEG 32KT 4558 9436
JRBThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 7:00 PM CDT | Tornado Warning | MPX | Morrison, Todd | 45 min |
| Jul 12, 7:09 PM CDT | Tornado Warning | MPX | Pope, Stevens | 36 min |
| Jul 12, 7:18 PM CDT | Tornado Warning | MPX | Morrison, Todd | 42 min |
| Jul 12, 7:20 PM CDT | Severe Thunderstorm Warning | MPX | Douglas, Pope, Stearns, Todd | 70 min |
| Jul 12, 7:30 PM CDT | Special Weather Statement | MPX | Douglas | 3 hr |
| Jul 12, 7:39 PM CDT | Tornado Warning | MPX | Douglas | 30 min |
| Jul 12, 7:40 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Morrison, Stearns | 50 min |
| Jul 12, 7:42 PM CDT | Tornado Warning | MPX | Pope | 48 min |
| Jul 12, 8:16 PM CDT | Severe Thunderstorm Warning | MPX | Stearns | 44 min |
| Jul 12, 8:24 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Morrison, Sherburne | 51 min |
| Jul 12, 8:27 PM CDT | Severe Thunderstorm Warning | MPX | Pope | 33 min |
| Jul 12, 8:32 PM CDT | Severe Thunderstorm Warning | MPX | Kanabec, Mille Lacs | 28 min |
| Jul 12, 8:40 PM CDT | Special Weather Statement | MPX | Douglas | 35 min |
| Jul 12, 8:54 PM CDT | Severe Thunderstorm Warning | MPX | Isanti, Kanabec, Mille Lacs | 51 min |
| Jul 12, 8:54 PM CDT | Severe Thunderstorm Warning | MPX | Meeker, Stearns, Wright | 81 min |
| Jul 12, 8:59 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Pope, Stearns | 46 min |
| Jul 12, 8:59 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Benton, Isanti, Sherburne | 61 min |
| Jul 12, 9:03 PM CDT | Special Weather Statement | MPX | Chippewa | 27 min |
| Jul 12, 9:24 PM CDT | Severe Thunderstorm Warning | MPX | Chisago, Isanti | 51 min |
| Jul 12, 9:31 PM CDT | Special Weather Statement | MPX | Kandiyohi | 29 min |
| Jul 12, 9:48 PM CDT | Severe Thunderstorm Warning | MPX | Hennepin, Wright | 57 min |
| Jul 12, 9:48 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Isanti, Ramsey, Washington | 57 min |
| Jul 12, 10:32 PM CDT | Severe Thunderstorm Warning | MPX | Meeker, Stearns, Wright | 26 min |
| Jul 12, 10:45 PM CDT | Special Weather Statement | MPX | Carver, Hennepin, McLeod, Ramsey, Washington, Wright | 60 min |
| Jul 12, 10:55 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Hennepin, Wright | 35 min |
| Jul 12, 11:18 PM CDT | Special Weather Statement | MPX | Douglas | 57 min |
| Jul 12, 11:18 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Scott | 19 min |
| Jul 12, 11:40 PM CDT | Special Weather Statement | MPX | Dakota, Goodhue, Le Sueur, Rice, Scott | 50 min |
| Jul 13, 12:29 AM CDT | Special Weather Statement | MPX | Todd | 46 min |
| Jul 13, 12:41 AM CDT | Special Weather Statement | MPX | Goodhue | 64 min |
| Jul 13, 2:47 AM CDT | Special Weather Statement | MPX | Washington | 58 min |
| Jul 12, 9:59 PM CDT | Severe Thunderstorm Warning | MPX | Polk, Saint Croix | 61 min |
| Jul 12, 10:18 PM CDT | Severe Thunderstorm Warning | MPX | Barron, Dunn | 57 min |
| Jul 12, 11:26 PM CDT | Severe Thunderstorm Warning | MPX | Barron, Chippewa, Dunn, Rusk | 49 min |
| Jul 13, 12:03 AM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Dunn, Eau Claire | 42 min |
| Jul 13, 12:17 AM CDT | Special Weather Statement | MPX | Rusk | 28 min |
| Jul 13, 12:37 AM CDT | Special Weather Statement | MPX | Eau Claire | 23 min |
| Jul 13, 2:56 PM CDT | Special Weather Statement | MPX | Polk | 34 min |
| Jul 13, 3:00 PM CDT | Severe Thunderstorm Warning | MPX | Polk | 45 min |
| Jul 13, 3:49 PM CDT | Special Weather Statement | MPX | Polk | 41 min |
| Jul 13, 4:03 PM CDT | Severe Thunderstorm Warning | MPX | Polk | 21 min |
| Jul 13, 4:13 PM CDT | Severe Thunderstorm Warning | MPX | Polk | 28 min |
| Jul 13, 4:36 PM CDT | Special Weather Statement | MPX | Dunn | 39 min |
| Jul 13, 5:25 PM CDT | Special Weather Statement | MPX | Eau Claire | 20 min |
| Jul 13, 5:41 PM CDT | Severe Thunderstorm Warning | MPX | Dunn, Saint Croix | 31 min |
| Jul 13, 6:03 PM CDT | Severe Thunderstorm Warning | MPX | Dunn, Pepin | 31 min |
| Jul 13, 6:22 PM CDT | Severe Thunderstorm Warning | MPX | Eau Claire | 23 min |
Nearby
Special Weather Statements in Minnesota, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.